Open Access
2014 An Application of Variant Fountain Theorems to a Class of Impulsive Differential Equations with Dirichlet Boundary Value Condition
Liu Yang
Abstr. Appl. Anal. 2014(SI62): 1-6 (2014). DOI: 10.1155/2014/487952

Abstract

We consider the existence of infinitely many classical solutions to a class of impulsive differential equations with Dirichlet boundary value condition. Our main tools are based on variant fountain theorems and variational method. We study the case in which the nonlinearity is sublinear. Some recent results are extended and improved.

Citation

Download Citation

Liu Yang. "An Application of Variant Fountain Theorems to a Class of Impulsive Differential Equations with Dirichlet Boundary Value Condition." Abstr. Appl. Anal. 2014 (SI62) 1 - 6, 2014. https://doi.org/10.1155/2014/487952

Information

Published: 2014
First available in Project Euclid: 2 October 2014

MathSciNet: MR3206792
zbMATH: 07022474
Digital Object Identifier: 10.1155/2014/487952

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI62 • 2014
Back to Top